# SDR QR9R2024100800008

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722239499
- Aircraft time: 4,346 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: FSC211
- Part serial: 2011
- Condition: Fluctuates
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, GEN AMP DIFFERENCE GREATER THAN 10 AMPS. AT ONE POINT THE #1 GEN HAD +5 AMP WHILE THE #2 GEN HAD +40 AMP. REMOVED AND REPLACED #1 GENERATOR CURRENT TRANSFORMER IAW AMM 24-30-00, 4-6. T/F MOC COMPLETED IAW MSM 05-60-00, 6-12.
